Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Medrol - problem ?
Sep 10, 2010

I have been HIV+ for 2 yrs. Taking Atripla. Last labs, CD4 500, VL undetectable. I now have a bad ankle and the orthopedist prescribed Medrol 4mg, 3x daily for 7 days.

Any problems that you are aware of ?

Thanks !

Keep Up The Good Work Here, it really helps !

Response from Dr. Henry

Short term use of corticosteroids can be useful for a variety of conditions involving swelling, pain, and/or inflammation. Such short term use is usually safe but can modestly increase risk for diabetes or other problems (such as aseptic necrosis of the hip) in certain situations. OK to take with the Atripla. I would make sure your HIV doctor is aware of situation. KH



Previous
PEP
Next
dizziness dizziness and more

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement